# SDR ASOA2013101609222

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,522 hours, 15,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FAILED FUNCTION CHECK. FORCE GAUGE ON INTERNAL HANDLE 40LB TO UNLATCH.  LUBRICATED GALLEY SERVICE DOOR IAW AMM 12-20-52-640-801.   PERFORMED FUNCTIONAL CHECK ON GALLEY SERVICE DOOR IAW AMM 52-41-00-420-801, CHECK GOOD.
